# SDR LR7A05091

- Difficulty date: May 6, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 24,281 hours, 11,605 cycles
- Engine: Allsn 501D22A
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK FOUND AFT FUSELAGE INTERIOR BULKHEAD CRACKED 4 INCHES VERTICALLY AT FS880 LHS LOWER POSITION WL200 BL68R.  WEB REPAIRED IAW SMP583 FIG 51-140-17.  LT FS880 WL200 BL68L. NR 2019
